# SDR AALA201801129005

- Difficulty date: January 10, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 49,991 hours, 28,684 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 ARMING LEVER DIFFICULT TO MOVE.  THE AIRCRAFT WAS GROUNDED.  CLEANED THE GIRT BAR AND FLOOR LATCH AREA.  DOOR ARMING LEVER OPS CHECKED OK IAW AMM 52-71-00.
